# SDR USAA2009013090240

- Difficulty date: January 8, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 66,038 hours, 45,650 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546526
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - FRAME CRACKED AT BS 400 BETWEEN S8L TO S9L.  REPAIRED FRAME AT BS 400 BETWEEN S8L TO S9L IAW TASK CARD M1C53002.
